# SDR DXTA2013020705277

- Difficulty date: February 4, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- Aircraft time: 10,206 hours, 8,146 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Valve
- Part number: 53071
- Part serial: 1367C
- Condition: Inoperative
- Location: Rudder
- Part time: 516 hours, 427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: O

## Discrepancy

BOTH RUDDER PEDALS ARE IMMOVABLE DURING FLIGHT. DURING FLIGHT IN ALL PHASES, IN ALL POWER SETTINGS, NEITHER PILOT IS ABLE TO MOVE THE RUDDER PEDALS AT ALL.  AUTO PILOT AND YAW DAMP WAS CONFIRMED OFF.  RUDDER BOOST CHECK ON GROUND CHECKED OK.  PEDALS WORK CORRECTLY ON GROUND.    INSPECTED SYS AND FOUND ALL 4 AIR LINE DRAIN CAPS MOISTURE HOLES CLOGGED NOT ALLOWING MOISTURE TO ESCAPE THE SYS.  ALSO FOUND CORROSION AND GALLING ON BOTH INLETS TO THE RUDDER BIAS CONTROL VALVE. CLEANED ALL DRAIN CAP MOISTURE HOLES AND REPLACED RUDDER BIAS CONTROL VALVE WITH O/H UNIT IAW MM.  OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
